advertisement
Question
Posted by: Rene | 2006/07/20

Staphy and cilift

I am battling with Staphylococcus and the pharmacist was just telling me that Cilift sometimes causes skin irritations and problems, is it possible that the Cilift I am using can cause or worsen Staphylococcus I am now battling with for 4 years with terrible terrible sores.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

First tell me what Cilift is. An antibiotic applied in the nose may be very helpful. Washing the skin folds with an antiseptic soap may help. When the infection is bad a course of antibiotics may help. If persistent diabetes and other cause of suppresse immunity should be excluded.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement